Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 12, 2014, 11:26 AM CST for George County, Greene County, Perry County, Mississippi. It took effect at Feb 14, 2014, 6:00 AM CST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2014, 11:26 AM CST (17:26 UTC)
- In effect from
- Feb 14, 2014, 6:00 AM CST
- Expired
- Feb 16, 2014, 6:00 AM CST
- In force
- 48 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 18.31 ft at Feb 15, 2014, 4:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
248 WGUS44 KMOB 121726 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1126 AM CST WED FEB 12 2014 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. .HEAVY RAINFALL OVER THE PAST 24 HOURS IS EXPECTED TO CAUSE SIGNIFICANT RISES ALONG THE LEAF RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-131726- /O.NEW.KMOB.FL.W.0005.140213T2100Z-140217T0336Z/ /MCLM6.1.ER.140213T2100Z.140215T0000Z.140216T2136Z.NO/ 1126 AM CST WED FEB 12 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE LEAF NEAR MCLAIN * FROM THURSDAY AFTERNOON UNTIL SUNDAY EVENING * AT 11AM WEDNESDAY THE STAGE WAS...12.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 20 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT 19 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$
7 follow-up statements
769 WGUS84 KMOB 130128 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 728 PM CST WED FEB 12 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-140128- /O.EXT.KMOB.FL.W.0005.140213T2000Z-000000T0000Z/ /MCLM6.1.ER.140213T2000Z.140215T1800Z.000000T0000Z.NO/ 728 PM CST WED FEB 12 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM TOMORROW EARLY AFTERNOON UNTIL FURTHER NOTICE * AT 7 PM WEDNESDAY THE STAGE WAS 15 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 20 FEET BY SATURDAY EARLY AFTERNOON. * AT 18 FEET...LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-140128- /O.EXT.KMOB.FL.W.0004.140213T1312Z-000000T0000Z/ /LEKM6.1.ER.140213T1312Z.140216T1800Z.000000T0000Z.NO/ 728 PM CST WED FEB 12 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM TOMORROW MORNING UNTIL FURTHER NOTICE * AT 7 PM WEDNESDAY THE STAGE WAS 18.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 23 FEET BY SUNDAY EARLY AFTERNOON. * AT 20 FEET...FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. * AT 22 FEET...SEVERAL ROADS IN LOWLANDS ARE CUT OFF BY HIGH WATER AND ALL LIVESTOCK IN LOWLANDS MUST BE MOVED. $$
418 WGUS84 KMOB 131655 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1055 AM CST THU FEB 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-141655- /O.EXT.KMOB.FL.W.0005.140214T0959Z-140216T2100Z/ /MCLM6.1.ER.140214T0959Z.140215T1200Z.140216T1500Z.NO/ 1055 AM CST THU FEB 13 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM EARLY TOMORROW UNTIL SUNDAY AFTERNOON * AT 10AM THURSDAY THE STAGE WAS 16.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 18.9 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-141655- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140218T0824Z/ /LEKM6.1.ER.140213T1207Z.140215T1800Z.140218T0224Z.NO/ 1055 AM CST THU FEB 13 2014 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL LATE MONDAY NIGHT * AT 10AM THURSDAY THE STAGE WAS 20.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
727 WGUS84 KMOB 140059 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 659 PM CST THU FEB 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-150059- /O.EXT.KMOB.FL.W.0005.140214T1200Z-140217T0000Z/ /MCLM6.1.ER.140214T1200Z.140215T1200Z.140216T1800Z.NO/ 659 PM CST THU FEB 13 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM TOMORROW MORNING UNTIL SUNDAY EVENING * AT 6PM THURSDAY THE STAGE WAS 17.4 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 18.8 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. AT 18.0 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-150059- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140218T1630Z/ /LEKM6.1.ER.140213T1207Z.140215T1800Z.140218T1030Z.NO/ 659 PM CST THU FEB 13 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL TUESDAY MORNING * AT 6PM THURSDAY THE STAGE WAS 20.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. AT 20.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
392 WGUS84 KMOB 141649 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1049 AM CST FRI FEB 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-151649- /O.EXT.KMOB.FL.W.0005.000000T0000Z-140217T0300Z/ /MCLM6.1.ER.140214T1345Z.140215T1800Z.140216T2100Z.NO/ 1049 AM CST FRI FEB 14 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL SUNDAY EVENING * AT 10 AM FRIDAY THE STAGE WAS 18.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON. * AT 18 FEET...CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-151649- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140217T1912Z/ /LEKM6.1.ER.140213T1207Z.140215T1200Z.140217T1312Z.NO/ 1049 AM CST FRI FEB 14 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL MONDAY AFTERNOON * AT 10 AM FRIDAY THE STAGE WAS 21.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
598 WGUS84 KMOB 150057 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 657 PM CST FRI FEB 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-160057- /O.EXT.KMOB.FL.W.0005.000000T0000Z-140217T0000Z/ /MCLM6.1.ER.140214T1345Z.140215T1800Z.140216T1800Z.NO/ 657 PM CST FRI FEB 14 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL SUNDAY EVENING * AT 6PM FRIDAY THE STAGE WAS 18.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON. AT 18.0 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-160056- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140218T0300Z/ /LEKM6.1.ER.140213T1207Z.140215T1200Z.140217T2100Z.NO/ 657 PM CST FRI FEB 14 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL MONDAY EVENING * AT 6PM FRIDAY THE STAGE WAS 21.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
016 WGUS84 KMOB 151706 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1106 AM CST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-161706- /O.CON.KMOB.FL.W.0005.000000T0000Z-140217T0000Z/ /MCLM6.1.ER.140214T1345Z.140215T1800Z.140216T1800Z.NO/ 1106 AM CST SAT FEB 15 2014 THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL SUNDAY EVENING * AT 10AM SATURDAY THE STAGE WAS 18.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. * AT 18 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-161705- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140218T0200Z/ /LEKM6.1.ER.140213T1207Z.140215T1615Z.140217T2000Z.NO/ 1106 AM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL MONDAY EVENING * AT 10AM SATURDAY THE STAGE WAS 22 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
566 WGUS84 KMOB 160129 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 729 PM CST SAT FEB 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-161200- /O.EXT.KMOB.FL.W.0005.000000T0000Z-140216T1200Z/ /MCLM6.1.ER.140214T1345Z.140215T1300Z.140216T0600Z.NO/ 729 PM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL SUNDAY MORNING * AT 7PM SATURDAY THE STAGE WAS 18.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. AT 18.0 FEET, CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$ MSC039-041-153-170129- /O.EXT.KMOB.FL.W.0004.000000T0000Z-140218T0430Z/ /LEKM6.1.ER.140213T1207Z.140215T1730Z.140217T2230Z.NO/ 729 PM CST SAT FEB 15 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL MONDAY EVENING * AT 7PM SATURDAY THE STAGE WAS 21.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. AT 22.0 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 12, 10:31 AM CST, 55 minutes earlier.
Area forecast discussion, Feb 12, 10:31 AM CST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CST WED FEB 12 2014
.UPDATE...AXIS OF HEAVY RAIN HAS SHIFTED WELL EAST OF THE AREA THIS
MORNING AS THE MID LEVEL DRY SLOT HAS MOVED INTO THE REGION.
HOWEVER...SIGNIFICANT LOW LEVEL MOISTURE ASSOCIATED WITH THE SFC-
850MB LOWS IS PRODUCING AREAS OF DRIZZLE AND PATCHY LIGHT RAIN. THESE
CONDITIONS WILL PERSIST THROUGH THIS AFTERNOON AS THE SFC LOW (WHICH
IS SOUTH OF THE FL PANHANDLE) TRACKS ACROSS THE FL BIG BEND AND THE
925 MB LOW TRACKS ACROSS THE SOUTHERN CWA. UPDATED THE FORECAST TO
REMOVE THUNDER...BUT WILL KEEP A CHANCE OF LIGHT RAIN WITH PATCHY
DRIZZLE. LIGHT RAIN MAY BECOME MORE PREDOMINATE OVER FAR INLAND SE
MS/SW AL THIS AFTERNOON AS THE SOUTHERN EDGE OF THE DEVELOPING
DEFORMATION BAND MAY CLIP THE AREA. TEMPS WILL CHANGE LITTLE
TODAY...WARMING JUST A FEW DEGREES.
AS THE SOUTHERN EDGE OF THE DEFORMATION BAND TRACKS EAST ACROSS THE
FAR INLAND CWA...THERMAL PROFILES ALOFT WILL COOL...BUT THE BOUNDARY
LAYER MAY STILL BE TOO WARM TO ALLOW ANY FLURRIES/LIGHT SNOW TO REACH
THE GROUND. WILL CONTINUE TO REVIEW THE NEW 12Z DATA AND PROVIDE
ADDITIONAL INFO THIS AFTERNOON. IN ANY EVENT...NO ACCUMULATIONS ARE
EXPECTED AT THIS TIME. 34/JFB
&&
.PREV DISCUSSION... /ISSUED 530 AM CST WED FEB 12 2014/
SHORT TERM [TODAY AND TONIGHT]...CURRENT RADAR LOOPS SHOW A WIDE
BAND OF HEAVY SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING EASTWARD
OVER THE EASTERN HALF OF THE CWFA PROGGED TO SHIFT EAST OF THE CWFA
LATER THIS MORNING. THIS AREA OF HEAVIER PRECIP IS ASSOCIATED WITH A
SFC LOW TRACKING EASTWARD OVER THE NORTHERN GULF CURRENTLY LOCATED
SOUTH OF PENSACOLA PROGGED TO SHIFT EAST OF THE CWFA BY 00Z THU. AS
THE LOW CENTER EXITS OFF TO THE EAST LATE THIS AFTERNOON AND TONIGHT
DRIER/COOLER AIR WILL BEGIN TO MOVE IN FROM THE NORTHWEST AND NORTH
TONIGHT POSSIBLY LEADING TO A MIX OF LIGHT RAIN AND FLURRIES OVER
EXTREME NORTHERN SECTIONS OF THE CWFA LATE THIS EVENING AND
OVERNIGHT AS THE MAIN UPPER TROF TRACKS EASTWARD OVER THE REGION.
DUE TO LIMITED MOISTURE BY THIS TIMEFRAME NO ACCUMULATIONS ARE
EXPECTED RESULTING IN NO WINTER WEATHER ADVISORIES AT THIS TIME.
SINCE THIS IS STILL VERY MARGINAL WILL CONTINUE TO MONITOR THIS
SITUATION CLOSELY THROUGH TONIGHT. BY MIDNIGHT TONIGHT THE MAIN
UPPER TROF AXIS MOVES EAST OF THE MS/AL STATE LINE THEN EAST OF THE
CWFA BY 12Z SAT. SKIES WILL ALSO BE MOSTLY CLOUDY THROUGH LATE
TONIGHT THEN CLEARING FROM WEST TO EAST BEGINNING AROUND 12Z THU.
OTHERWISE CONDITIONS WILL CONTINUE TO FEEL RAW AND COLD THROUGH
TONIGHT WITH HIGHS ONLY RANGING FROM THE LOWER TO MIDDLE 40S FOR
MOST INLAND AREAS AND THE UPPER 40S TO LOWER 50S CLOSE TO THE COAST.
TONIGHTS LOWS WILL RANGE FROM THE LOWER 30S FOR MOST INLAND AREAS
AND THE MID TO UPPER 30S NEAR THE COAST. FOR NOW WILL LEAN TOWARDS
THE COOLER MAV GUIDANCE FOR TEMPS THROUGH TONIGHT UNDERCUTTING THESE
VALUES A DEGREE OR 2 MAINLY FOR CONSISTENCY WITH SURROUNDING WFOS.
32/EE
[THURSDAY THROUGH FRIDAY NIGHT]...AS AN UPPER TROUGH PASSES EAST OF
THE FORECAST AREA...DRY BUT COLD AIR PUSHES IN FROM THE NORTH.
SURFACE HIGH PRESSURE QUICKLY BUILDS IN FROM THE WEST AND ACROSS THE
GULF OF MEXICO...BRINGING LOW LEVEL WINDS BACK TO WEST TO SOUTHWEST
FLOW ON FRIDAY. A WEAK COLD FRONT APPROACHING FROM THE NORTHWEST
LATE FRIDAY AFTERNOON WILL PASS THROUGH THE FORECAST AREA FRIDAY
EVENING...SO INTRODUCED A SLIGHT CHANCE OF RAIN SHOWERS ACROSS
ALABAMA AND THE WESTERN FLORIDA PANHANDLE NORTH OF I-10 FOR FRIDAY
EVENING. OTHERWISE IT WILL BE DRY THROUGH THE REMAINDER OF THE SHORT
TERM.
HIGHS THURSDAY WILL RANGE FROM 52 TO 57 DEGREES...WITH HIGHS FRIDAY
RANGING FROM 62 TO 67 DEGREES. LOWS THURSDAY NIGHT WILL RANGE FROM
33 TO 38 DEGREES MOST INLAND AREAS AND FROM 39 TO 44 DEGREES ALONG
THE COAST. LOWS WILL BE 2 TO 3 DEGREES WARMER FRIDAY NIGHT. /22
LONG TERM [SATURDAY THROUGH WEDNESDAY]...A PASSING UPPER SHORTWAVE
WILL SEND A WEAK COLD FRONT THROUGH THE REGION FRIDAY EVENING...SO
INTRODUCED A SLIGHT CHANCE OF RAIN SHOWERS. WITH SURFACE HIGH
PRESSURE QUICKLY REBUILDING ACROSS THE SOUTHEAST STATES OVER THE
WEEKEND INTO EARLY NEXT WEEK...THE REGION WILL ENJOY A RETURN TO
ABOVE SEASONABLE TEMPERATURES.
HIGHS WILL BE IN THE MID TO UPPER 60S OVER THE WEEKEND...WITH LOWER
70S MOST INLAND AREAS MONDAY AND TUESDAY AND MID TO UPPER 60S ALONG
THE COAST. OVERNIGHT LOWS WILL TREND HIGHER THEREAFTER MODIFYING
INTO THE LOWER TO MID 50S AREA WIDE BY TUESDAY MORNING.
A SLIGHT CHANCE OF RAIN SHOWERS WILL RETURN MONDAY NIGHT INTO TUESDAY
AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTHWEST. /22
AVIATION [12.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...LIFR TO IFR
CONDITIONS THROUGH 13.12Z. LOW CLOUDS...PERIODS OF LIGHT TO MODERATE
AND LIGHT FOG WILL PREVAIL THROUGH THE FORECAST PD. WINDS WILL BE
NORTH TO NORTHWEST AT 10 TO 15 KNOTS WITH HIGHER GUSTS THROUGH
13.12Z 32/EE
MARINE..A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE
AREA THROUGH MIDDAY THURSDAY IN RESPONSE TO A DEVELOPING AREA OF LOW
PRESSURE TRACKING EASTWARD OVER THE NORTHERN GULF...FOLLOWED BY A
STRONG COLD FRONT IN THE WAKE OF THE LOW CENTER MOVING ACROSS THE
NORTHERN GULF EARLY TONIGHT. SEAS WILL BUILD TO 5 TO 7 FEET WELL
OFFSHORE WITH THE STRONGER OFFSHORE FLOW TONIGHT AND EARLY THU
MORNING. AS A RESULT A SMALL CRAFT ADVISORY HAS BEEN EXTENDED TO
MIDDAY THU FOR ALL AREAS. NORTHERLY WINDS AND SEAS WILL DIMINISH BY
EARLY THURSDAY AFTERNOON FOLLOWED BY A LIGHT WESTERLY FLOW LATE
THURSDAY THROUGH FRIDAY AS A SURFACE RIDGE OF HIGH SETTLES OVER THE
NORTH CENTRAL GULF.32/EE
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Feb 12, 5:58 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 558 AM CST WED FEB 12 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 558 AM CST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN MIXED WITH SNOW FLURRIES WILL BE POSSIBLE OVER EXTREME NORTHERN SECTIONS OF THE FORECAST AREA LATE THIS EVENING AND OVERNIGHT. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ENTIRE MARINE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH MIDDAY THURSDAY. A SMALL CRAFT ADVISORY WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY THURSDAY.
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.